# SDR AALA201803229020

- Difficulty date: March 10, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 61,450 hours, 25,623 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN.  REPAIRED THE RIGHT ELEVATOR IAW EA 278012.
